BLOOD PRESSURE CHANGES WHEN UTERINE STIMULANTS ARE USED AFTER NORMAL DELIVERY

Hacker N.F. and Biggs J.S.G. (1979) BLOOD PRESSURE CHANGES WHEN UTERINE STIMULANTS ARE USED AFTER NORMAL DELIVERY. BJOG: An International Journal of Obstetrics & Gynaecology, 86 8: 633-636. doi:10.1111/j.1471-0528.1979.tb10825.x


Author Hacker N.F.
Biggs J.S.G.
Title BLOOD PRESSURE CHANGES WHEN UTERINE STIMULANTS ARE USED AFTER NORMAL DELIVERY
Journal name BJOG: An International Journal of Obstetrics & Gynaecology   Check publisher's open access policy
ISSN 1471-0528
Publication date 1979-01-01
Sub-type Article (original research)
DOI 10.1111/j.1471-0528.1979.tb10825.x
Volume 86
Issue 8
Start page 633
End page 636
Total pages 4
Subject 2700 Medicine
2729 Obstetrics and Gynaecology
Abstract Use of an automatic sphygmomanometer showed that intravenous ergometrine given immediately after delivery caused significant elevation of diastolic blood pressure in all 10 normotensive women studied. Blood pressure was also raised in some patients following the use of intramuscular oxytocin and ergometrine (Syntometrine). Uterine stimulants for use after delivery must be chosen with care. Copyright
Q-Index Code C1
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 10 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 27 Sep 2016, 12:13:00 EST by System User